# SDR IXXA2023060105

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 115,522 hours, 22,350 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311U2510U7
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FWD CORNER OF #2 STRUT CRACKED.
